| Catalog Number |
KC-2202R |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
02/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
The complaint involved a patient who underwent a knee revision surgery on (b)(6) 2019.The original surgery is dated (b)(6) 2017.The revision surgery occurred because of reported tibial loosening.During the revision, the original size 2 tibial insert, tibial baseplate and retaining bolt were removed and revised.In addition, four tibial augments, augment bolts and a tibial stem were implanted.